MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1; HIP CEMENTLESS STEM
Model Number 01.12.021
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 april 2021: lot 103104: (b)(4) items manufactured and released on 03-jan-2011.Expiration date: 2015-11-30 no anomalies found related to the problem.To date, all items of the same lot have been already sold.No other similar events have been reported on this lot since 2017.Clinical evaluation performed by medacta clinical affairs director: femoral component (stem, head and liner) revision performed 9.5 years after primary cementless total hip arthroplasty in a (b)(6) year old woman.No information concerning patient general health status and the presence of comorbidities is available.In the radiographic image provided, the stem looks loosened.It must also have migrated from the original position, but this cannot be determined because no radiographic history is available.There is no mention of a traumatic event, but we cannot exclude it happened.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
Revision surgery performed due to stem mobilization 9 years and 5 months after the primary.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11831977
Report Number3005180920-2021-00388
Device Sequence Number11839268
Product Code JDI
UDI-Device Identifier07630030802027
UDI-Public07630030802027
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model Number01.12.021
Device Catalogue Number01.12.021
Device Lot Number103104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight70